MathSciNet Relay Station
MathSciNet bibliographic data
MR309747 05A17 (06A20)
Kreweras, G. Sur les partitions non croisées d'un cycle. (French) Discrete Math. 1 (1972), no. 4, 333–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement